ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Non-uniform multiple slot injection (suction) or wall enthalpy into a compressible flow over a yawed circular cylinder

Subhashin, SV and Takhar, HS and Nath, G (2003) Non-uniform multiple slot injection (suction) or wall enthalpy into a compressible flow over a yawed circular cylinder. In: International Journal of Thermal Sciences, 42 (8). pp. 749-757.

[img] PDF
sdarticle55.pdf - Published Version
Restricted to Registered users only

Download (257kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...


Steady non-similar laminar compressible boundary layer flows over yawed infinite cylinder with non-uniform multiple slot injection/suction and non-uniform wall enthalpy have been studied. The numerical difficulties are overcome by applying the method of quasi-linear implicit finite difference scheme with an appropriate selection of finer stepsize along the streamwise direction. Separation can be delayed more effectively by non-uniform multiple slot suction and also by moving the slots downstream as compared to the non-uniform single slot suction but the non-uniform multiple slot injection has the reverse effect. Increase of Mach number shifts the point of separation upstream due to the increase in the adverse pressure gradient. An increase of enthalpy at the wall causes separation to occur earlier while cooling delays it. Non-uniform total enthalpy at the wall has very little effect on the skin frictions or the point of separation. Also, the yaw angle has very little effect on the location of the point of separation.

Item Type: Journal Article
Publication: International Journal of Thermal Sciences
Publisher: Editions scientifiques et médicales Elsevier SAS.
Additional Information: Copyright of this article belongs to Editions scientifiques et medicales Elsevier SAS.
Keywords: Compressible boundary layers and multiple slot injection; Suction.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Oct 2009 08:18
Last Modified: 19 Sep 2010 04:55
URI: http://eprints.iisc.ac.in/id/eprint/17186

Actions (login required)

View Item View Item